EconPapers    
Economics at your fingertips  
 

Fixed Points, Maximal Elements and Equilibria of Generalized Games in Abstract Convex Spaces

Yan-Mei Du

Abstract and Applied Analysis, 2012, vol. 2012, 1-17

Abstract:

We firstly prove some new fixed point theorems for set-valued mappings in noncompact abstract convex space. Next, two existence theorems of maximal elements for class of mapping and -majorized mapping are obtained. As in applications, we establish new equilibria existence theorems for qualitative games and generalized games. Our theorems improve and generalize the most known results in recent literature.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/842515.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/842515.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:842515

DOI: 10.1155/2012/842515

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:842515